# SDR DXTA2022091270160

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 120
- Aircraft serial: 6800103
- Aircraft time: 13,442 hours, 8,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: OWLL0004
- Part serial: 115006915
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT ABOVE RIGHT WING IS MUCH DIMMER THAN THE OTHER EMERGENCY LIGHTS. // SIGNOFF// REMOVED AND REPLACED FOWARD EMER EXIT LIGHT ABOVE RIGHT WING WITH NJA PROVIDED NEW PART. OPERATIONAL CHECKS GOOD. ALL WORK
COMPLETED IAW CE-680 AMM 33-50-00.
